# SDR WX0A071175

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug MD 83
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D77311001
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW PERSONNEL REPORTED SMOKE FROM ROW 36 DEF FROM PASSENGER SERVICE UNIT.  MAINTENANCE DEPARTMENT REMOVED AND REPLACED LIGHT BALLAST IAW MD80 AMM 33-50.  AIRCRAFT RETURNED TO SERVICE.
